# SDR F3LA2022052600046

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 17,753 hours, 7,501 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 9,901 hours, 4,181 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: REFERENCE LP 191599 ITEM 1; REJECTED TAKE OFF @ 100 KTS FOR UNRELIABLE AIRSPEED CA AIRSPEED 100KTS FOR AIR SPEED 120KTS BRAKES REACHED 600 DEGREES
CORRECTIVE ACTION: PERFORMED BLOWOUT OF PITOT PROBES IAW AMM 38-10-00-170-002-A FUNCTIONAL CHECK OF AIR DATA SYSTEM PASSED IAW AMM 34-13-00-720-009-B
